# SDR COEA2017020725913

- Difficulty date: February 7, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Fitting
- Part number: S5357820000300
- Part serial: 233
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: RT MLG FWD SUPPORT FITTING HAS LEVEL 2 CORROSION. REPLACED FITTING WITH OEM.
